# SDR USAA990705

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C336551
- Condition: Cracked
- Location: Bs 380-400
- Part time: 30,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-4 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK IN UPPER CHORD RADIUS AT BS 380-400, BLO WL 208 SHEAR WEB.  REPLACED UPPER CHORD PER SRM 53-30-51.  (M)
